We consider a nonlinear Neumann problem driven by a nonhomogeneous differential operator with a reaction term that exhibits strong resonance at infinity. Using variational tools based on the critical point theory, we prove the existence of two nontrivial smooth solutions.

Vetro C. (2020). Pairs of nontrivial smooth solutions for nonlinear Neumann problems. APPLIED MATHEMATICS LETTERS, 103, 1-7 [10.1016/j.aml.2019.106171].

Pairs of nontrivial smooth solutions for nonlinear Neumann problems

Vetro C.
2020-01-01

Abstract

We consider a nonlinear Neumann problem driven by a nonhomogeneous differential operator with a reaction term that exhibits strong resonance at infinity. Using variational tools based on the critical point theory, we prove the existence of two nontrivial smooth solutions.
Settore MAT/05 - Analisi Matematica
Vetro C. (2020). Pairs of nontrivial smooth solutions for nonlinear Neumann problems. APPLIED MATHEMATICS LETTERS, 103, 1-7 [10.1016/j.aml.2019.106171].
File in questo prodotto:
File Dimensione Formato  
2020_AML_Vetro.pdf

Solo gestori archvio

Descrizione: Articolo principale
Tipologia: Versione Editoriale
Dimensione 620.63 kB
Formato Adobe PDF
620.63 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/408581
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 10
  • ???jsp.display-item.citation.isi??? 10
social impact